Previous |  Up |  Next

Article

References:
[1] G.S. Ladde, V. Lakshmikantham and B.G. Zhang: Oscillation Theory of Differential Equations with Deviating Arguments. Marcel Dekker, Inc., New York, 1987. MR 1017244
[2] H. Onose: On oscillation of Volterra integral equations and first order functional differential equations. Hiroshima Math. J. 20 (1990), 223–229. MR 1063361 | Zbl 0713.45006
[3] N. Parhi and N. Misra: On oscillatory and nonoscillatory behavior of solutions of Volterra integral equations. J. Math. Anal. Appl. 94 (1983), 137–149. DOI 10.1016/0022-247X(83)90009-4 | MR 0701453
[4] B.N. Shavelo: Oscillation Theory of Functional Differential Equations with Deviating Arguments. Naukova Dumka, Kiev, 1978, pp. 133–150.
[5] B. Singh: Vanishing nonoscillations of Lienard type retarded equations. Hiroshima Math. J. 7 (1977), 1–8. MR 0430475 | Zbl 0362.34053
Partner of
EuDML logo